# SDR KC82005F00005

- Difficulty date: November 12, 2004
- Submitted: March 7, 2005
- Operation: Air carrier
- Aircraft: N192CK
- Make and model: Amd FALCON20
- Aircraft serial: 192
- Engine: Ge CF700*
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Panel
- Condition: Stuck
- Location: Aileron Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PILOT ACTIVATED THE AILERON TRIM, THE TRIM CONTROL STUCK AND RAN TOWARDS FULL TRAVEL AND POPED CIRCUIT BREAKER.  FOUND AILERON TRIM CONTROL STUCK ON IN THE TRIM CONTROL PANEL.  REPLACED TRIM CONTROL PANEL WITH SERVICEABLE TRIM CONTROL PANEL.  ALL WORK PERFORMED IAW MM.
